OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.20 (1988) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4852

Title: Some de Finetti-Kolmogoroff-Nagumo type integral representation theorems for means on masses
Authors: Girotto, Bruno
Holzer, Silvano
Issue Date: 1988
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Bruno Girotto, Silvano Holzer, “Some de Finetti-Kolmogoroff-Nagumo type integral representation theorems for means on masses”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 20 (1988), pp. 129-173.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
20 (1988)
Abstract: Introdotta la nozione di media per masse sull’asse reale si fornisco¬no alcuni teoremi di caratterizzazione per importanti classi di medie. Si fa così vedere che le proprietà di consistenza, continuità e associatività per un funzionale reale, definito su un insieme di masse, sono le nozioni basilari per ottenere rappresentazioni integrali dello stesso del tipo de Finetti-Kolmogoroff-Nagumo. Si definisce e si studia inoltre un integrale del tipo S-integrale per funzioni illimitate (S-integrale improprio).
We introduce the notion of mean for masses on the real line and we give characterization theorems for some important classes of means. In this way we point out that the Consistency, Continuity and Associativity property of a real functional M on masses are the basic notions to get a dc Finetti- Kolmogoroff-Nagumo type integral representation of M. Moreover we introduce and study a notion of improper S-integral for real functions, bounded or not.
URI: http://hdl.handle.net/10077/4852
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.20 (1988)

Files in This Item:

File Description SizeFormat
GirottoHolzerRendMat20uno.pdf2.44 MBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.